# SDR FDEA202202091102

- Difficulty date: February 9, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: NDA6792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, STA 859-899, RBL 7, SUSPECT CORROSION ON SEAT TRACK HAT WHERE   FLOORBOARD SITS.  REMOVED AND REPLACED SEAT TRACK SECTION AND INSTALLED SPLICES IAW SRM 53-00-52-2R, DWG# NDA6792, & SR10-53-010-22
